# SDR SWI202408260774

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 8/24/2024)    INSTALLED 1 EA. NEW OTBD. STANDOFF P/N CN 624-2082-201 ON L/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3, AND COMPLIED WITH 51-900-1002-SKY.
